Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

On inactive brown pills, previously on microgestin fe1/20. Pap smear normal, mild discharge. Normal?

Ive been on ortho-cept for about a year and i switched over to microgestin fe 1/20 about a month ago. Im on my first pack of microgestin fe 1/20 and now im on my inactive brown pills right now. About a week ago i went in for a pap smear and for about 3 days after i had some brown spotting. I assumed it was normal after a pap smear since i did my research. Then once i started the inactive pills on sunday my period was on and off meaning one day the period would be visible then the next day it would seem like my period is over but when i wiped it would be red or dark brown. This is my 5th day in the inactive pills and yesterday i thought my period ended because nothing seemed to leak (not on panties or when i wipe) but today im having brown spotting/discharge/period? How come its so on and off? Is it because i just started a new bcp? Is this normal?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Homeopath 's  Response
it may be due to hormonal problems,so you firstly go for all related hormonal tests 7 after watching the findings medicine can be prescribed
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor